# SDR DXTA2009031603550

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 7,644 hours, 5,976 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN APU BLEED AIR IS SELECTED CABIN AND COCKPIT AREA BEGINS TO FILL WITH BLUE SMOKE.   REMOVED ACM DUCTING & SEALS, R&R ACM. BEGAN INSTALLATION OF OVERHAULED ACM COMPLETED INSTALLED DUCTING, AND NEW SEALS. TORQUED AND/OR SAFETIED CLAMPS.  INSTALLED APU ACCESS PANEL.  RAN APU AND OPERATIONALLY CHECKED THE ENVIRONMENTAL CONTROL TEST.  OPERATIONAL CHECK GOOD IAW MM 21-51-00.
